Should i be concerned about my husband's edema in the lower legs, ankles and feet?
User rating for this question
My husband had a sudden attack of edema in the lower legs, ankles & feet. Along with this is shortness of breath when lying down and distended abdomen. Is this an emergency situation or can we wait a couple of weeks (until insurance kicks in) to see the doctor?
Posted Sun, 9 Mar 2014 in Medicines and Side Effects
Answered by Dr. Rhea Chanda 37 minutes later
Brief Answer: emergency Detailed Answer: Hello, Its important that you dont delay in seeking medical attention. These symptoms sometimes indicate heart failure or cardiac related issues. I suggest you seek emergency medical attention. Dont wait couple of weeks.
People also viewed
- Sudden burning and swollen labia majora
- Labia minora burning sensation
- Lower leg pitting edema
- What are the side effects of ester-c?
- Burning of labia major and minor
- Burning of the labia majora
- Laser burn and white spots
- What are the side effects of icy hot?
- Is chills a side effect of flagyl er?
- Painful lower leg and feet edema
- Lower leg edema causes
- Is cough a side effect of guanfacine?
- Infant edema feet and legs
- Is thirst a side effect of humatrope?
- Lower leg edema newborn